Arkansas, 2015Flash Flooding and Damaging Winds in Arkansas, November 17, 2015
November 17, 2015 · NWS LZK · 14 events in 11 counties and zones
A strong but slow moving storm system brought some severe thunderstorms to the area. Very heavy rainfall also caused flash flooding and river flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $170,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong but slow moving storm system brought some severe thunderstorms to the area. Very heavy rainfall also caused flash flooding and river flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 17, 10:07 AM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 17, 10:07 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1007 AM CST TUE NOV 17 2015
.UPDATE...
WITH REGARD TO SEVERE STORMS...NOTHING ON RADAR HAS LOOKED OVERLY
CONCERNING SO FAR THIS MORNING. SOUTH CENTRAL AND SOUTHEASTERN
ARKANSAS REMAINS THE PLACE OF MOST CONCERN AS THIS IS WHERE THE
BEST...RELATIVELY SPEAKING...INSTABILITY IS CURRENTLY LOCATED AND
FORECAST TO BE THROUGH THE AFTERNOON HOURS. SOME ISOLATED CELLS
HAVE SPRUNG UP IN THE LAST 30 MINUTES OR SO FROM PINE BLUFF
SOUTHWEST THROUGH FORDYCE AND CAMDEN AREA. WILL CONTINUE TO
MONITOR RADAR TRENDS IN THE SOUTHERN AND SOUTHEASTERN PARTS OF THE
FORECAST AREA.
THE REST OF THE FORECAST REMAINS ON TRACK FOR THE MOST PART. POPS
ARE PROBABLY A LITTLE TOO HIGH FOR THE NEXT FEW HOURS IN THE
EASTERN PART OF THE FORECAST AREA BUT RAIN WILL ASSUREDLY FILL IN
THERE OVER THE NEXT SEVERAL HOURS SO LEFT THAT ALONE. ALSO UPDATED
THE ADVISORY HEADLINES TO REMOVE THE LAKE WIND ADVISORY IN THE
WEST. SOME GUSTS TO ADVISORY LEVELS WILL BE POSSIBLE OVER THE NEXT
COUPLE OF HOURS BUT AS THE BACK EDGE OF THE LINE OF SHOWERS AND
THUNDERSTORMS MOVES THROUGH...GUST POTENTIAL WILL DECREASE
SIGNIFICANTLY. LEFT THE REMAINING WIND ADVISORY IN THE EAST AS IS.
&&
.PREV DISCUSSION... /ISSUED 635 AM CST TUE NOV 17 2015/
AVIATION...17/12Z TAF CYCLE
SCTD SHRA/TSRA EARLY THIS MRNG WL EXPAND IN COVERAGE FM THE W AS
THE DAY PROGRESSES. EXPECT MAINLY MVFR CONDS THRU THE DAY TODAY...
DETERIORATING TO IFR CONDS ONCE WIDESPREAD CONVECTION MOVES INTO A
PARTICULAR FCST SITE. GUSTY WINDS IN EXCESS OF 40 KTS WL ACCOMPANY
THE STRONGER STORMS ALONG THE MAIN LINE OF STORMS ALONG THE CDFNT.
CONDS WL SLOLY IMPROVE LATER TNGT AS DRIER AIR BEGINS TO MOVE INTO
THE AREA. /44/
PREV DISCUSSION... /ISSUED 231 AM CST TUE NOV 17 2015/
SHORT TERM...TODAY THROUGH FRIDAY
SCATTERED SHRA AND SOME TSRA ARE CONTINUING TO LIFT NORTH ACROSS THE
CWA EARLY THIS MORNING IN ADVANCE OF AN APPROACHING COLD FRONT OVER
OK. A LARGE...ORGANIZED...QUASI-LINEAR LINE OF CONVECTION HAS FORMED
ALONG AND AHEAD OF THIS FRONT OVER CENTRAL OK...WHICH WILL
EVENTUALLY MAKE ITS WAY EAST THROUGH AR THROUGH TONIGHT. TEMPS
CONTINUE TO GRADUALLY WARM EARLY THIS MORNING AS WARM MOIST AIR
SURGES NORTH. RAINFALL AMOUNTS HAVE ALREADY BEEN FAIRLY HEAVY ACROSS
THE CWA...WITH MANY AREAS ALREADY SEEING AROUND AN INCH FOR THE NWRN
TWO THIRDS OF THE CWA AS OF MIDNIGHT. IN FACT...A FEW ISOLATED
LOCATIONS HAVE ALREADY EXCEEDED 2 INCHES SUCH AS RUE. ADDITIONAL
HEAVY RAINFALL IS EXPECTED THROUGH TONIGHT.
WHILE THE OVERALL COVERAGE OF SHRA/TSRA HAS LESSENED OVER THE PAST
FEW HRS...THIS WILL LIKELY FILL BACK IN AS THE CONVECTIVE LINE
APPROACHES LATER THIS MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO
POSSIBLY OVER 3 INCHES ARE EXPECTED...WITH STORM TOTAL AMOUNTS
RANGING FROM 2 TO OVER 5 INCHES. SOME LOCALLY HIGHER AMOUNTS OVER 6
INCHES COULD BE SEEN FOR STORM TOTALS. THE FFA CONTINUES THROUGH
TONIGHT.
STRONG TO SVR STORMS WILL BE POSSIBLE THROUGH THIS EVENING ALONG AND
AHEAD OF THE LINE OF CONVECTION. DAMAGING WINDS WILL BE POSSIBLE WITH
THE STRONGEST STORMS. HIGH LEVELS OF SRH CONTINUE TO SHOW UP IN THE
NEAR TERM DATA...WHICH SUGGESTS AN INCREASED TORNADO THREAT.
HOWEVER...INSTABILITY LEVELS REMAIN LIMITED. EVEN SO...THE AMOUNT OF
FORCING ALONG AND AHEAD OF THE FRONT...ALONG WITH THE HIGH LEVELS OF
SRH SHOULD BE ABLE TO OVERCOME THE LOW CAPE TO SEE SOME ORGANIZED
ROTATING STORMS. THE BEST POTENTIAL FOR SEEING ANY TORNADOES WILL BE
ALONG THE LEADING EDGE OF THE QUASI-LINEAR COMPLEX. IF SOME ISOLATED
SUPERCELLS WERE TO FORM AHEAD OF THIS LINE...SOME TORNADIC ACTIVITY
COULD ALSO BE SEEN WITH THOSE STORMS. ALSO...THE BEST POTENTIAL FOR
SEEING SVR WX WILL BE ACROSS THE SRN HALF OF THE CWA...THOUGH A SVR
WX THREAT WILL EXIST GENERALLY ACROSS MOST OF THE CWA.
THE PRESSURE GRADIENT ACROSS THE AREA WILL BE VERY TIGHT...WITH
SIGNIFICANT GRADIENT WINDS EXPECTED. THE STRONGEST WINDS WILL BE
ACROSS THE ERN SECTIONS OF THE STATE THIS AFTERNOON AHEAD OF THE
FRONT...WHERE SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED...AND
GUSTS OVER 40 MPH POSSIBLE. BREEZY CONDITIONS WILL BE POSSIBLE
BEFORE THAT TIME FRAME EVERYWHERE...WITH 15 TO 25 MPH SUSTAINED
WINDS EXPECTED...AND GUSTS OVER 30 MPH POSSIBLE. LAKE WIND AND WIND
ADV ARE ALREADY POSTED...AND WILL KEEP SAME TIMING AND PLACEMENT FOR
NOW.
ALL PRECIP SHOULD MOVE EAST OF THE CWA BY SUNRISE WED...WITH DRIER
CONDITIONS EXPECTED. A NEW COLD FRONT WILL DROP SOUTH INTO THE STATE
THU INTO FRI...WITH CONTINUED DRY CONDITIONS EXPECTED INTO THE
WEEKEND.
LONG TERM...SATURDAY THROUGH MONDAY
NO SIG CHGS MADE TO THE FCST DURG THIS TIME PD. PROGRESSIVE UPR FLOW
WL BRING AN UPR TROF THRU THE MID SECTION OF THE COUNTRY OVR THE
WEEKEND. THIS WL ALLOW FOR A FAST MOVG CDFNT TO MOVE THRU AR FM THE
NW LATE FRI NGT/SAT. MODELS STILL AT ODDS REGARDING AVAILABLE
MOISTURE ALONG THE FNT. FOR CONSISTENCY...OPTED TO KEEP A DRY FCST
ATTM.
COLDER AIR WL ADVECT IN FOR THE REST OF THE WEEKEND. THE ASSOCD SFC
RDG WL BE CENTERED OVR AR BY SUN MRNG...WITH THE MERCURY DROPPING
CLOSE TO THE FRZG MARK OVER A GOOD PART OF THE FA. THE AIRMASS WL
BEGIN TO SLOLY MODIFY STARTING MON AS THE HIGH SHIFTS EWD AND SLY
WINDS RETURN TO THE MID SOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 70 48 61 43 / 100 100 10 0
CAMDEN AR 74 47 65 42 / 100 70 10 0
HARRISON AR 68 43 57 40 / 100 40 0 10
HOT SPRINGS AR 74 45 62 42 / 100 50 10 0
LITTLE ROCK AR 73 47 63 43 / 100 90 10 0
MONTICELLO AR 74 50 66 45 / 100 100 10 0
MOUNT IDA AR 74 44 62 40 / 100 30 0 0
MOUNTAIN HOME AR 70 45 59 40 / 100 80 10 10
NEWPORT AR 71 50 61 42 / 100 100 10 0
PINE BLUFF AR 73 48 64 43 / 100 100 10 0
RUSSELLVILLE AR 73 45 61 39 / 100 40 0 0
SEARCY AR 70 47 62 41 / 100 100 10 0
STUTTGART AR 72 49 64 44 / 100 100 10 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT-INDEPENDENCE-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-PULASKI-SALINE-
SHARP-WHITE-WOODRUFF.
LAKE WIND ADVISORY UNTIL NOON CST TODAY FOR BAXTER-BOONE-CLARK-
CLEBURNE-CONWAY-FULTON-GARLAND-HOT SPRING-IZARD-JOHNSON-LOGAN-
MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT-
SEARCY-STONE-VAN BUREN-YELL.
&&
64
Hazardous weather outlook, Nov 17, 11:45 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CST TUE NOV 17 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
1145 AM CST TUE NOV 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...THIA AFTERNOON AND TONIGHT
A STRONG STORM SYSTEM WILL WOBBLE THROUGH THE CENTRAL PLAINS STATES
TODAY...DRAGGING A COLD FRONT INTO ARKANSAS. A SQUALL LINE...ALONG
AND AHEAD OF THE FRONT...WILL PRODUCE TORRENTIAL DOWNPOURS AS IT
MOVES EASTWARD ACROSS THE STATE. AN ADDITIONAL TWO TO FOUR INCHES OF
RAIN IS EXPECTED...WITH FLASH FLOODING LIKELY IN PLACES.
IN ADDITION TO FLASH FLOODING...THERE WILL BE SOME POTENTIAL FOR
SEVERE WEATHER...WHICH WILL DEPEND ON HOW MUCH WARMING OCCURS
AHEAD OF THE FRONT TODAY. AMPLE WARMING COULD DESTABILIZE THE
ATMOSPHERE ENOUGH TO FUEL SEVERE STORMS...WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE MAIN CONCERNS. SEVERE STORMS WILL BE MOST
LIKELY OVER PARTS OF CENTRAL AND SOUTH ARKANSAS.
A TORNADO WATCH IS NOW IN EFFECT UNTIL 6 PM FOR A LARGE PORTION OF
CENTRAL AND EASTERN ARKANSAS.
IT WILL ALSO BE VERY WINDY TODAY...ESPECIALLY IN THE EASTERN HALF
OF ARKANSAS. SOUTH TO SOUTHEAST WINDS COULD GUST OVER 40 MPH AT
TIMES. A WIND ADVISORY IS ALSO IN EFFECT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS OF ARKANSAS
THIS AFTERNOON AND EARLY TONIGHT.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
44/56
In the hours before
Special weather statement, Nov 17, 11:16 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 AM CST TUE NOV 17 2015
ARZ052>054-062-171745-
PIKE AR-HOT SPRING AR-DALLAS AR-CLARK AR-
1116 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DALLAS...
SOUTHEASTERN PIKE...CENTRAL CLARK AND SOUTHWESTERN HOT SPRING
COUNTIES UNTIL 1145 AM CST...
AT 1115 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BEIRNE...OR 8 MILES NORTHEAST OF PRESCOTT...MOVING NORTHEAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARKADELPHIA...GURDON...CADDO VALLEY...OKOLONA...BEIRNE...GUM SPRINGS
IN CLARK COUNTY...HALFWAY...RICHWOODS...HOLLYWOOD...CURTIS...
BURTSELL...DALARK...GRIFFITHTOWN AND LOWER LAKE RECREATION AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
ARKANSAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3385 9330 3389 9330 3396 9337 3395 9342
3396 9344 3427 9321 3404 9286 3383 9324
TIME...MOT...LOC 1715Z 221DEG 45KT 3390 9330
CDThunderstorm Wind, Garland
- When
- November 17, 11:55 AM CST
- Where
- Garland County, 1.79 mi NE of Lake Hamilton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.440, -93.080
There was some damage to cabins on Lake Hamilton Dr., along with some trees blown down.
Thunderstorm Wind, Garland
- When
- November 17, 12:00 PM CST
- Where
- Garland County, 0.61 mi SSE of Lake Hamilton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 34.412, -93.095
Several power lines were blown down near the intersection of highways 7 and 290.
Thunderstorm Wind, Perry
- When
- November 17, 12:47 PM CST
- Where
- Perry County, 0.86 mi WNW of Perryville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.005, -92.814
The roof of an outdoor stage at the Perry County Fairgrounds was torn off and blown 40 yards away. Also, several large trees were blown down.
Thunderstorm Wind, Grant
- When
- November 17, 1:45 PM CST
- Where
- Grant County, 1.85 mi ENE of Sheridan
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 34.310, -92.370
An auto body shop had its roof torn off, and a house behind it was heavily damaged. Numerous trees were blown down.
Flash Flood, Faulkner
- When
- November 17, 2:40 PM CST to 5:00 PM CST
- Where
- Faulkner County, 1.33 mi SSE of Hamlet to 2.91 mi NNW of Preston
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.061, -92.315
Lower Ridge and Middle roads were flooded.
Flash Flood, Pulaski
- When
- November 17, 2:44 PM CST to 5:00 PM CST
- Where
- Pulaski County, 0.89 mi SE of Levy to 0.27 mi SE of Amboy
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 34.790, -92.260
Water was flowing over the intersection of Remount Rd. and Spriggs St.
Flash Flood, Faulkner
- When
- November 17, 2:53 PM CST to 5:00 PM CST
- Where
- Faulkner County, 1.66 mi NE of Funston to 2.33 mi WSW of Vilonia
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 35.069, -92.182
Streets were flooding in Vilonia.
Thunderstorm Wind, Drew
- When
- November 17, 3:05 PM CST
- Where
- Drew County, 2.4 mi WNW of Coleman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.780, -91.790
The roof was blown off a house on East Mt. Zion Rd. Trees were also blown down. This is close to the Lincoln an Drew County line.
Flash Flood, Van Buren
- When
- November 17, 3:20 PM CST to 5:30 PM CST
- Where
- Van Buren County, 0.69 mi S of Southside to 1.42 mi ESE of Damascus
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 35.410, -92.400
Numerous low water crossings were flooded.
Flash Flood, Faulkner
- When
- November 17, 4:00 PM CST to 5:15 PM CST
- Where
- Faulkner County, 0.11 mi SSE of Pickles Gap to 2.86 mi S of Pickles Gap
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 35.129, -92.399
Pickles Gap Rd. was impassible due to high water.
Flash Flood, White
- When
- November 17, 4:29 PM CST to 5:30 PM CST
- Where
- White County, 0.57 mi E of Beebe to 2.27 mi N of Beebe
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.070, -91.890
U.S. Hwy 67 was closed in both directions near exit 28 due to flooding.
Flash Flood, Izard
- When
- November 17, 4:51 PM CST to 8:00 PM CST
- Where
- Izard County, 0.3 mi WSW of Franklin to 1.56 mi NW of Stella
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.169, -91.785
Several roads were flooded throughout the county.
Flash Flood, Fulton
- When
- November 17, 6:35 PM CST to 9:00 PM CST
- Where
- Fulton County, 3.45 mi N of Salem to 0.85 mi NNE of Salem
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.420, -91.820
State Hwy 365 was closed north of Salem due to flooding.
Flash Flood, Sharp
- When
- November 17, 9:28 PM CST to 10:15 PM CST
- Where
- Sharp County, Hardy to 3.66 mi N of Poughkeepsie
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 36.320, -91.480
Several roads were flooded or washed out across the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and High Wind in Washington, November 17, 20154 deaths · 71 kt wind · 29 events
- Flooding in Missouri, November 17 to 18, 20152 deaths · 4 injured · 3 events
- High Wind and Strong Wind in Washington, November 17, 20151 death · 1 injured · $6.0 million · 54 kt wind · 7 events
- High Wind in Idaho, November 17, 20151 death · 1 injured · 101 kt wind · 16 events
- Dust Storm and High Wind in Oregon, November 17 to 18, 20151 death · 86 kt wind · 8 events
- Tornadoes and Damaging Winds in Texas, November 17, 2015$944,000 · EF1 · 27 events
- Tornadoes and Flash Flooding in Mississippi, November 17 to 18, 2015$397,000 · EF1 · 35 events
- Tornado and Damaging Wind in Texas, November 17, 2015$200,000 · EF1 · 2 events
- Tornado and Damaging Wind in Oklahoma, November 17, 2015$150,000 · EF1 · 2 events
- Flash Flooding and Damaging Winds in Texas, November 17, 2015$300,000 · 65 kt wind · 10 events
- Winter Storm and High Wind in Montana, November 17 to 18, 2015$255,000 · 57 kt wind · 11 events
- Strong Wind in Mississippi, November 17 to 18, 2015$116,000 · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 603914, 603915, 603918, 603916, 608610, 608602, 608603, 603917, 608604, 608605, 608606, 608607, 608608, 608609.